ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 7.

Journal Article

Ghosh, Mrinal K and Rao, Mallikarjuna KS and Sheetal, Dharmatti (2009) Differential Games of Mixed Type with Control and Stopping Times. In: Nonlinear Differential Equations and Applications, 16 (2). pp. 143-158.

Ghosh, Mrinal K and Rao, Mallikarjuna KS (2007) Zero-sum stochastic games with stopping and control. In: Operations Research Letters, 35 (6). pp. 799-804.

Ghosh, Mrinal K and Rao, Mallikarjuna KS (2005) Differential Games with Ergodic Payoff. In: SIAM Journal on Control and Optimization, 43 (6). pp. 2020-2035.

Ghosh, Mrinal K and Kumar, Suresh K and Nandkumaran, AK and Rao, Mallikarjuna KS (2005) Differential games of fixed duration in the framework of relaxed strategies. In: Differential Equations and Dynamical Systems, 13 (3-4). pp. 251-273.

Ghosh, Mrinal K and Nandakumaran, AK and Rao, Mallikarjuna KS (2003) A zero sum differential game in a Hilbert space. In: Journal of Mathematical Analysis and Applications, 283 (1). pp. 167-179.

Nandakumaran, AK and Rajesh, M and Rao, Mallikarjuna KS (2003) An example in the homogenization of a degenerate elliptic equation. In: Asymptotic Analysis, 36 (3-4). pp. 187-201.

Ghosh, Mrinal K and Kumar, Suresh K and Rao, Mallikarjuna KS (2001) A note on stochastic minimax principle. In: Differential Equations and Dynamical Systems: An International Journal for Theory, Application and Computer Simulation, 9 (1-2). pp. 105-112.

This list was generated on Sat Oct 19 03:33:26 2019 IST.